| Model Number |
SE-1110 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during the implantation of the staple, it was observed that the plastic inserter was defective and the staple fell off the inserter during insertion.Surgeon attempted to put it back on the staple inserter, but a new package was opened.There was a surgical delay of a couple of minutes.Procedure and patient outcome was unknown.This report is for one (1) speed compression implant kit 11 x 10 x 10 mm.This is report 1 of 1 for complaint (b)(4).